# SDR CALA2015072900619

- Difficulty date: July 29, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 52,869 hours, 18,645 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 52,894 hours, 17,760 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE HAD NO ACCELERATION WHEN THRUST LEVERS PUSHED UP FOR TAKEOFF AFTER 40% LARGE AMOUNT OF SMOKE OBSERVED.  NEVER MOVED ABOVE IDLE AFTER TAKEOFF ROLL.  R & R NR 1 ENGINE.  OPERATIONS & LEAK CHECKED GOOD.
